Zur Theorie der konstruktiven Wohlordnungen.

W. Markwald

Mathematische Annalen (1954)

  • Volume: 127, page 135-149
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Markwald, W.. "Zur Theorie der konstruktiven Wohlordnungen.." Mathematische Annalen 127 (1954): 135-149. <http://eudml.org/doc/160367>.

author = {Markwald, W.},
journal = {Mathematische Annalen},
keywords = {Set theory},
pages = {135-149},
title = {Zur Theorie der konstruktiven Wohlordnungen.},
url = {http://eudml.org/doc/160367},
volume = {127},
year = {1954},

AU - Markwald, W.
TI - Zur Theorie der konstruktiven Wohlordnungen.
JO - Mathematische Annalen
PY - 1954
VL - 127
SP - 135
EP - 149
KW - Set theory
UR - http://eudml.org/doc/160367
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.